Generalization of Popoviciu type inequalities for symmetric means generated by convex functions

Josip Pecaric, Khuram Ali Khan, Ivan Peric

Abstract


In this paper an inequality of Popoviciu, which was improved by Vasic and Stankovic [13], is generalized by using Green function. An extension of Popoviciu type inequality is introduced. The mean value theorems, nexponential convexity and exponential convexity are presented for the differences of these inequalities and related Cauchy means are also generated.

Full Text: PDF

How to Cite this Article:

Josip Pecaric, Khuram Ali Khan, Ivan Peric, Generalization of Popoviciu type inequalities for symmetric means generated by convex functions, Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1091-1113

Copyright © 2014 Josip Pecaric, Khuram Ali Khan, Ivan Peric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS